MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD PAED 2W 3ML SIL STR H 08; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD PAED 2W 3ML SIL STR H 08; CATHETER, UROLOGICAL
Model Number IPN050421
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Complaint description: when performing the balloon test on the 2-way foley probe no.16 with 10ml distilled water, it was found that when removing the water from the balloon, it did not deflate, making it impossible to use the product and discarding it and opening a new probe.
 
Additional Manufacturer Narrative
Qn# (b)(4).The batch card(s) for the complaint lot(s) was reviewed and product released met specification.Complaint reported that "when performing the balloon test on the 2- way foley probe no.16 with l0ml distilled water, it was found that when removing the water from the balloon, it did not deflate, making it impossible to use the product and discarding it and opening a new probe".There was no actual or representative complaint sample returned for evaluation, thus no physical assessment was conducted for this complaint and investigation was based on document review.Non-deflation could be occurred due to several reasons such as it was being bent or kinked during the usage, improper fixation of syringe to the valve or excessive pressure applied during deflation process.Besides that, clamping with hard object, heavy encrustation of salt deposits and the use of inflating fluids such as non-sterile water or saline also may lead to such problem.Furthermore, the balloon with low fill volume than the recommended tends to have the problem.In a standard practice, an empty syringe without plunger is also recommended to be used to drain off the fluid by gravity and avoid creation of vacuum effect and ease deflation process.However, without returned sample, the actual phenomenon which could lead to non-deflation could not be determined and associate it with any of the above-mentioned root cause.Non-deflation could be occurred due to various reasons.However, in the absence of returned sample and limited information available on this complaint, further investigation could not be conducted.
 
Event or Problem Description

Brand Name
RUSCH GOLD PAED 2W 3ML SIL STR H 08
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11338077
Report Number8040412-2021-00054
Device Sequence Number3472797
Product Code KOD
UDI-Device Identifier14026704303066
UDI-Public14026704303066
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model NumberIPN050421
Device Catalogue Number180003080
Device Lot Number20B21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1